MAUDE Adverse Event Report: MEDCAD ACCUSHAPE PEEK; PEEK CRANIAL IMPLANT

MEDCAD ACCUSHAPE PEEK; PEEK CRANIAL IMPLANT
Model Number MC-SPK40
Medical Device Problem Code Prophylactic removal due to corrective action (4077)
Health Effect - Clinical Code Wound Infection (2447)
Date of Event 06/13/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Patient got an infection that required them to explant the peek implant.
 
Additional Manufacturer Narrative
It was verified by the sales representative that the peek implant was removed because the patient had a subdural hematoma.The hematoma was not related to the cranioplasty surgery, but a result of a prior surgical complication.

Brand Name
ACCUSHAPE PEEK
Common Device Name
PEEK CRANIAL IMPLANT
Manufacturer (Section D)
MEDCAD
501 s 2nd ave.
suite a - 1000
dallas TX 75226
Manufacturer (Section G)
MEDCAD
3401 technology dr.
unit 3
plano TX 75074
Manufacturer Contact
vishvani patel
501 s 2nd ave
suite a-1000
dallas, TX 75226
2144538864
MDR Report Key22444097
Report Number3009196021-2025-00007
Device Sequence Number7425302
Product Code GXN
UDI-Device Identifier00810007630120
UDI-Public(01)00810007630120(10)251625VAL
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K110684
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMC-SPK40
Device Catalogue NumberMC-SPK40
Device Lot Number251625 VAL
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2025
Initial Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age42 YR
Patient SexMale
Patient Weight75 KG